Advertisement

Results in Mathematics

, Volume 46, Issue 3–4, pp 361–366 | Cite as

Limits of integrals involving almost periodic functions

  • G. Molteni
Article
  • 24 Downloads

Abstract

Let Sp ⊂ R+ be a discrete countable set, let {αλ}λ∈Sp be a sequence in l1(Sp) and f(x) λ∈Spαλsin(λx). f is an almost periodic odd function with {λ: ±λ ∈ Sp} as spectrum. We give some conditions about the set S so that \(\int _1^{+\infty}\ f(x){\rm sin}(Rx){dx\over x}\rightarrow 0\) whenever R → +∞, R ∈ S.

AMS subject classification

42A75 

Keywords

almost period functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Corduneanu, Almost periodic functions, 2 ed., Chelsea Publishing Company, NY, 1989.MATHGoogle Scholar
  2. [2]
    A. V. Oppenheim and R. W. Schafer, Discrete-time signal processing, Prentice Hall, NJ, 1989.MATHGoogle Scholar
  3. [3]
    A. V. Oppenheim and A. S. Willsky, Signals and systems Prentice-Hall, London, 1983.MATHGoogle Scholar
  4. [4]
    E. C. Titchmarsh, The theory of the riemann zeta-function, 2 ed., Oxford University Press, NY, 1986.MATHGoogle Scholar
  5. [5]
    M. Waldschmidt, Diophantine approximation on linear algebraic groups, Springer-Verlag, Berlin, 2000.MATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag, Basel 2004

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversitá di MilanoMilanoItaly

Personalised recommendations